# SDR DXTR2014081101

- Difficulty date: August 11, 2014
- Submitted: August 11, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N831QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600792
- Aircraft time: 4,413 hours, 3,497 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 55110419
- Condition: Gouged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FWD FACE OF I-SECTION LT SIDE AND FWD OF PRESSURE BULKHEAD 0.30" D X .2500" IN LENGTH.  ACCOMPLISHED ENGINEERING REPAIR ORDER ERO-601176.
